Alert archive / California / High Wind Warnings in 2008
High Wind Warning 17, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Nov 14, 2008, 5:45 AM PST for 4 counties in California. It was in force for 32 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 14, 2008, 5:45 AM PST (13:45 UTC)
- Expired
- Nov 15, 2008, 2:00 PM PST
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 11:51 AM PST | NON-TSTM WND GST 47 | Needles Airport, CA | |
| Nov 14, 2:00 PM PST | NON-TSTM WND DMG | San Bernardino, CA | ESTIMATED 60 MPH WIND GUST DOWNED A COUPLE OF 30FT TALL TREES AND RIPPED OFF ROOF TILES NEAR CSU SAN BERNARDINO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 1.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2680 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 141345 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 545 AM PST FRI NOV 14 2008 ...WINDY WEATHER EXPECTED TODAY AND SATURDAY... .HIGH PRESSURE WILL INTENSIFY OVER THE WEST AND PRODUCE STRONG OFFSHORE WINDS. TOP GUSTS WILL REACH 65 MPH BELOW MOUNTAIN PASSES AND CANYONS IN THE SANTA ANA MOUNTAINS AND THE INLAND EMPIRE TODAY. ELSEWHERE...GUSTS WILL REACH 45 MPH. THE WINDS WILL DECREASE SATURDAY AFTERNOON. CAZ048-057-142145- /O.NEW.KSGX.HW.W.0017.081114T1345Z-081114T2300Z/ /O.EXT.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 545 AM PST FRI NOV 14 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 PM PST SATURDAY. NORTHEAST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 65 MPH ARE EXPECTED THROUGH SATURDAY MORNING. STRONGEST GUSTS WILL BE DIRECTLY BELOW THE CAJON PASS FROM SAN BERNARDINO TO RANCHO CUCAMONGA...AND THROUGH CANYONS IN THE SANTA ANA MOUNTAINS AND FOOTHILLS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-050-055-056-058-142145- /O.CON.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 545 AM PST FRI NOV 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MAXWELL
4 follow-up statements
000 WWUS76 KSGX 142133 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 133 PM PST FRI NOV 14 2008 ...WINDY WEATHER EXPECTED TODAY AND SATURDAY... .HIGH PRESSURE WILL CONTINUE OVER THE WEST AND PRODUCE STRONG OFFSHORE WINDS THROUGH SATURDAY MORNING. TOP GUSTS WILL REACH 65 MPH BELOW MOUNTAIN PASSES AND CANYONS IN THE SANTA ANA MOUNTAINS AND THE INLAND EMPIRE. ELSEWHERE...GUSTS WILL REACH 50 MPH. THE WINDS WILL DECREASE SATURDAY AFTERNOON. CAZ048-057-150500- /O.EXT.KSGX.HW.W.0017.000000T0000Z-081115T1100Z/ /O.EXT.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 133 PM PST FRI NOV 14 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM PST SATURDAY... ...WIND ADVISORY NOW IN EFFECT FROM 3 AM TO 2 PM PST SATURDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM PST SATURDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 3 AM TO 2 PM PST SATURDAY. NORTHEAST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 65 MPH ARE EXPECTED THROUGH LATE TONIGHT. STRONGEST GUSTS WILL BE DIRECTLY BELOW THE CAJON PASS FROM SAN BERNARDINO TO RANCHO CUCAMONGA...AND THROUGH CANYONS IN THE SANTA ANA MOUNTAINS AND FOOTHILLS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-050-055-056-058-150500- /O.CON.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 133 PM PST FRI NOV 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED THROUGH SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MM
000 WWUS76 KSGX 150422 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 822 PM PST FRI NOV 14 2008 ...STRONG SANTA ANA WINDS IN THE MOUNTAIN PASSES AND VALLEYS THROUGH SATURDAY AFTERNOON... .STRONG OFFSHORE WINDS WILL CONTINUE THROUGH SATURDAY. HIGHEST WINDS ARE LIKELY IN THE INLAND EMPIRE BELOW THE SAN BERNARDINO COUNTY MOUNTAIN PASSES...AND THROUGH THE ORANGE COUNTY MOUNTAIN PASSES WHERE PEAK GUSTS WILL REACH 60 TO 70 MPH. IN THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAIN PASSES...WIND GUSTS WILL REACH 55 MPH. THE WINDS WILL DECREASE LATE SATURDAY AFTERNOON. CAZ048-057-151100- /O.EXT.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ /O.CON.KSGX.HW.W.0017.000000T0000Z-081115T1100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 822 PM PST FRI NOV 14 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... ...WIND ADVISORY NOW IN EFFECT FROM 3 AM TO 2 PM PST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 3 AM TO 2 PM PST SATURDAY. STRONG NORTHEAST WINDS FROM 20 TO 40 MPH WITH LOCAL GUSTS FROM 60 TO 70 MPH ARE LIKELY THROUGH AND BELOW THE CAJON PASS FROM SAN BERNARDINO TO RANCHO CUCAMONGA...AND THROUGH CANYONS IN THE SANTA ANA MOUNTAINS AND FOOTHILLS. DOWNED TREES AND POWER LINES ARE LIKELY WITH WINDS THIS STRONG. DRIVING WILL ALSO BE TREACHEROUS FOR HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT WITH GUSTS IN EXCESS OF 58 MPH IS EXPECTED OR OCCURRING. $$ CAZ042-050-055-056-058-151100- /O.CON.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 822 PM PST FRI NOV 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SATURDAY. SUSTAINED NORTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 50 MPH...WILL CONTINUE THROUGH SATURDAY AFTERNOON. STRONGEST WINDS WILL BE IN THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAIN PASSES. TRAVEL WILL BE DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES ON I-8 AND HIGHWAY 79 IN THE SAN DIEGO COUNTY MOUNTAINS. IN RIVERSIDE COUNTY...STRONGEST WINDS ARE EXPECTED ON HIGHWAYS 371...74 AND 243. A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. $$ MOEDE
000 WWUS76 KSGX 150950 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 AM PST SAT NOV 15 2008 ...STRONG SANTA ANA WINDS IN THE MOUNTAIN PASSES AND VALLEYS THROUGH THIS AFTERNOON... .STRONG OFFSHORE WINDS WILL CONTINUE INTO THIS AFTERNOON. HIGHEST WINDS ARE LIKELY IN THE INLAND EMPIRE BELOW THE SAN BERNARDINO COUNTY MOUNTAIN PASSES...AND THROUGH THE ORANGE COUNTY MOUNTAIN PASSES WHERE PEAK GUSTS WILL REACH 60 TO 70 MPH. IN THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAIN PASSES...WIND GUSTS WILL REACH 55 MPH. THE WINDS WILL DECREASE LATE THIS AFTERNOON. CAZ048-057-152200- /O.UPG.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ /O.EXT.KSGX.HW.W.0017.000000T0000Z-081115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 150 AM PST SAT NOV 15 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG NORTHEAST WINDS FROM 20 TO 40 MPH WITH LOCAL GUSTS FROM 60 TO 70 MPH ARE LIKELY THROUGH AND BELOW THE CAJON PASS FROM SAN BERNARDINO TO RANCHO CUCAMONGA...AND THROUGH CANYONS IN THE SANTA ANA MOUNTAINS AND FOOTHILLS. DOWNED TREES AND POWER LINES ARE LIKELY WITH WINDS THIS STRONG. DRIVING WILL ALSO BE TREACHEROUS FOR HIGH PROFILE VEHICLES. THE WINDS WILL DECREASE THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-050-055-056-058-152200- /O.CON.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 150 AM PST SAT NOV 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. SUSTAINED NORTHEAST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 50 MPH...WILL CONTINUE THROUGH SATURDAY AFTERNOON. STRONGEST WINDS WILL BE IN THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAIN PASSES. TRAVEL WILL BE DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES ON I-8 AND HIGHWAY 79 IN THE SAN DIEGO COUNTY MOUNTAINS. IN RIVERSIDE COUNTY...STRONGEST WINDS ARE EXPECTED ON HIGHWAYS 371...74 AND 243. THE WINDS WILL START TO DECREASE LATER THIS AFTERNOON. A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED. $$ MOEDE
000 WWUS76 KSGX 152155 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 155 PM PST SAT NOV 15 2008 CAZ048-057-152300- /O.EXP.KSGX.HW.W.0017.000000T0000Z-081115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 155 PM PST SAT NOV 15 2008 ...HIGH WIND WARNING WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 2 PM PST THIS AFTERNOON. WINDS HAVE DROPPED BELOW HIGH WIND CRITERIA THIS AFTERNOON. WINDS WILL REMAIN LOCALLY STRONG AND GUSTY AT TIMES THROUGH SUNDAY BUT ARE EXPECTED TO REMAIN BELOW CRITERIA. $$ CAZ042-050-055-056-058-152300- /O.EXP.KSGX.WI.Y.0083.000000T0000Z-081115T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 155 PM PST SAT NOV 15 2008 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS AFTERNOON. WINDS WILL REMAIN LOCALLY STRONG AND GUSTY AT TIMES THROUGH SUNDAY BUT ARE EXPECTED TO REMAIN BELOW CRITERIA. $$ JAD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Nov 14, 2:50 AM PST, 2 hours 55 minutes earlier.
Area forecast discussion, Nov 14, 2:50 AM PST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 250 AM PST FRI NOV 14 2008 .SYNOPSIS...HIGH PRESSURE AND OFFSHORE FLOW WILL BRING MOSTLY CLEAR SKIES AND WARM DAYS THROUGH EARLY NEXT WEEK. STRONG GUSTY WINDS WILL OCCUR THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES TODAY THROUGH SATURDAY. HIGH PRESSURE WILL GRADUALLY WEAKEN FOR A MODEST COOLING TREND BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. SKIES WERE CLEAR...THOUGH FOG WAS JUST OFF THE MEXICAN COAST. THAT FOG IS NOT EXPECTED TO REACH OUR COASTLINE THIS MORNING...OR ANYTIME IN THE NEXT SEVERAL DAYS. OFFSHORE PRESSURE GRADIENTS WERE CONTINUING TO STRENGTHEN AND WERE AROUND -11 MB BETWEEN SAN AND TPH. WINDS WERE STARTING TO INCREASE IN A FEW LOCATIONS WITH GUSTS OF 40 MPH AT EL CARISO AND 30 MPH AT FREMONT CANYON. WINDS WILL PRIMARILY INCREASE AFTER SUNRISE ONCE WE GET MIXING FROM THE SOLAR HEATING. IT LOOKS LIKE WE HAVE SUPPORT FOR MODERATE OFFSHORE FLOW WITH GUSTS GENERALLY IN THE 40-50 MPH RANGE IN THE WINDY AREAS...LOCALLY HIGHER. LOCAL WRF MODEL HAS 850 MB WINDS LOCALLY TO 45 KNOTS THROUGH THE CAJON PASS MAINLY LATE TODAY...SO THIS IS AN INDICATOR FOR THE POTENTIAL MAX GUSTS...TO AROUND 55 MPH. COLD AIR ADVECTION IS MODERATELY STRONG OVER THE MTN CRESTS...UP TO AROUND 6 DEG C...THOUGH CAA IS MODERATELY WEAK AWAY FROM THE MTNS...AND THE WEAK INVERSION AROUND 600 MB WILL BE A BIT TOO HIGH TO BRING STRONG MTN WAVES. THE GRADIENTS GRADUALLY SWITCH FROM NORTH TO EAST OVERNIGHT AND SATURDAY...SO SAN DIEGO COUNTY SHOULD HAVE ITS STRONGEST WINDS SAT MORNING WITH GUSTS TO AROUND 45 MPH. THE WIND ADVISORY WILL COVER ALL THE MTN AND VALLEY AREAS PLUS OC THROUGH 2 PM SAT...THOUGH THE SAN DIEGO COUNTY VALLEYS MAY NOT MAKE CRITERIA TODAY. FOR FIRE WEATHER ISSUES...THE RED FLAG WARNING LOOKS GOOD FOR TODAY THROUGH SATURDAY FOR THE INLAND EMPIRE AND SANTA ANA MTNS AS THIS WILL BE THE AREA OF STRONGEST WINDS AND FOR THE LONGEST DURATIONS. RH VALUES WILL BE LOW EVERYWHERE EXCEPT THE IMMEDIATE COAST...ESPECIALLY SATURDAY...SO THE FIRE HAZARD WILL BE ELEVATED. HOWEVER...NO RED FLAG WARNING WILL BE ISSUED IN SAN DIEGO COUNTY DUE TO FUEL MOISTURES BEING NOT QUITE AS LOW AND DURATION CRITERIA FOR WIND/RH COMBO NOT QUITE BEING MET...THOUGH FUTURE SHIFTS WILL NEED TO WATCH THIS CLOSELY. TEMPS WILL INCREASE W OF THE MTNS TODAY DUE TO THE COMPRESSIONAL HEATING BUT DECREASE A LITTLE OVER THE MTNS/HIGH DESERTS DUE TO THE COLD AIR ADVECTION. SLIGHT COOLING IS EXPECTED SAT DUE TO SOME COOLING ALOFT...THOUGH AS THE UPPER HIGH OVER THE EAST PAC MOVES MORE OR LESS OVERHEAD SUN/MON...TEMPS MAY EDGE BACK UP AGAIN. IN THE EXTENDED...THE HIGH WILL GRADUALLY BREAK DOWN...AND THE WESTERLIES WILL REDEVELOP AROUND MIDWEEK AND RESULT IN A COOLING TREND AND POSSIBLY THE RETURN OF THE MARINE LAYER. THERE IS A HINT OF A TROUGH MOVING INTO THE AREA THE FOLLOWING WEEKEND...BUT PRECIP CHANCES STILL LOOK FAIRLY LOW...EVEN IF THE NORMALLY UNCERTAIN MODEL SOLUTIONS THAT FAR OUT VERIFY. && .AVIATION... 140900Z...CLEAR THROUGH SATURDAY. OFFSHORE FLOW EXPECTED TO INCREASE THROUGH THIS MORNING AND CONTINUE THROUGH SATURDAY. LOCAL STRONG GUSTY NORTHEAST WINDS THIS MORNING OVER THE MOUNTAINS AND INLAND VALLEYS AND INTO ORANGE COUNTY...DECREASING AFTERNOON...THEN INCREASING AGAIN TONIGHT THROUGH SATURDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 2 PM PST SATURDAY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. RED FLAG WARNING FROM 8 AM TODAY TO 4 PM PST SATURDAY FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS AND FOOTHILLS. COASTAL FLOOD ADVISORY UNTIL 11 AM PST SATURDAY FOR THE COASTAL AREAS FOR HIGH ASTRONOMICAL TIDES IN THE MORNINGS. && PUBLIC...MAXWELL AVIATION...WHITLOW
Hazardous weather outlook, Nov 14, 4:00 AM PST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST FRI NOV 14 2008 CAZ042-043-048-050-055-056-057-058-060-061-062-150000- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST FRI NOV 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT WIND ADVISORY FOR THE MOUNTAINS...VALLEYS AND ORANGE COUNTY. RED FLAG WARNING FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES BEGINNING AT 8 AM TODAY. COASTAL FLOOD ADVISORY FOR ORANGE AND SAN DIEGO COUNTY COASTS FOR ASTRONOMICAL HIGH TIDES THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIND ADVISORY FOR THE MOUNTAINS...VALLEYS AND ORANGE COUNTY THROUGH 2 PM SATURDAY. RED FLAG WARNING FOR THE INLAND EMPIRE AND SANTA ANA MOUNTAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES THROUGH SATURDAY AFTERNOON. COASTAL FLOOD ADVISORY FOR ORANGE AND SAN DIEGO COUNTY COASTS FOR ASTRONOMICAL HIGH TIDES SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MAXWELL
Nearby
High Wind Warnings in California, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.